# SDR VNAA2014062000019

- Difficulty date: June 20, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 25,732 hours, 25,824 cycles
- Engine: Ge CF343B1
- Engine time: 23,503 hours, 23,758 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE SURGING AT MAXIMUM CLIMB THRUST (MCT) 86.0 TO 91.0 PERCENT N1 AND LT ENGINE FUEL FLOW SURGE 2,300-2,500 AT MCT.  NO SURGE BELOW 76 PERCENT N1. CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT LT ENGINE SPEED CONTROL SYS, R & R W9 BROWN ELECTRICAL CABLE FOR T2 TRANSMITTER AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
